Publications & Works

Articles Published in Journals That Entered SCI, SSCI and AHCI Indexes

Articles Published in Other Journals

Greens function of regular sturm liouville problem having eigenparameter in one boundary condition

Turkish journal of mathematics and computer science, vol.4, pp.1-9, 2016 (National Refreed University Journal)

Refereed Congress / Symposium Publications in Proceedings

International Conference on Applied Analysis and Mathematical Modelling

On Green's Function for Boundary Value Problem with Eigenvalue Dependent Quadratic Boundary Condition, İstanbul, Turkey, 8 - 12 June 2015, pp.59-60

İkinci Mertebe Lineer Diferansiyel Denklemler için Asimptotik Çözümler

9. Matematik Sempozyumu, Matematikçiler Derneği, Trabzon, Turkey, 20 - 22 October 2010, pp.183